# SDR SWAA2013012811987

- Difficulty date: January 20, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 43,382 hours, 25,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7501
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB FLOOR TRACK AT STA 795 AND 847 RBL 14, WL 158.  CORRODED AFT CARGO BAY FLOOR TRACK FOUND TO BE OUT OF LIMITS AT REPAIR SPLICE 763 DUE TO NO ESTABLISHED LIMITS AT REPAIR SPLICE, ACB FLOOR TRACK TO BE REPLACED FROM SPLICE AT BS
